Unbounded Positive Solutions and Mann Iterative Schemes of a Second-Order Nonlinear Neutral Delay Difference Equation

Kang, Shin Min, Ume, Jeong Sheok, Hou, Xiaochuan, Liu, Zeqing . Abstract and Applied Analysis 2013. 2013 (245012) :-

Locate this article in:

Bibtex

@article{CIS-314565,
  Author = {Kang, Shin Min and Ume, Jeong Sheok and Hou, Xiaochuan and Liu, Zeqing},
  Title = {Unbounded Positive Solutions and Mann Iterative Schemes of a Second-Order
 Nonlinear Neutral Delay Difference Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {245012},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles